# SDR ASAA2014072808703

- Difficulty date: July 28, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 352054764
- Aircraft time: 5,465 hours, 1,713 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 2371
- Condition: Failed
- Location: Fuel Qty
- Part time: 27,226 hours, 8,090 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO READING ON THE CENTER TANK FUEL DISPLAY.  ACFT GROUNDED. R & R FUEL QTY PROCESSOR UNIT IAW AMM 28-41-81.  ACCOMPLSIHED FQIS BITE AMM 28-41-00, OPS CHECK NORMAL.
